Thyroid Meds Causing Heart Palpitations - Is There A Natural Alternative?
Hello! I am happy to have stumbled upon this very helpful and enlightening forum! I have been taking thyroid medication since my late teens...I am now 47. I have recently started having heart palpitations and mild left chest pain. I have had an EKG (normal) and a 24-hour holter monitor. The holter results came back that I am having pre-beats/PVCs. In my gut I know it's my thyroid acting up again...in the past, anytime I've had heart palpitations, it has always been that my Levo dosage was too high. I took it upon myself to lower my dosage (cutting my tablets in half) and my endo won't do bloodwork for 8 weeks from the time I lowered it. I've been referred to a cardiologist. I'm feeling very frustrated and not really listened to. I would love to find an all-natural way to help my thyroid, but since I've been on synthetic for almost 30 years (Synthroid/Levothyroxine and even Armour Thyroid), I don't even know if that possible or how to even start working in that direction. I feel helpless!